# SDR CLC2005F00000

- Difficulty date: May 27, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N279AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47816
- Engine: Ge CF650*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5WD230100101
- Condition: Deployed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE THE R1 DOOR ESCAPE SLIDE WAS ACCIDENTALLY DEPLOYED BY MAINTENANCE.  REPLACED ESCAPE SLIDE.  AIRCRAFT WAS RETURNED TO REVENUE SERVICE.  (K)
